# SDR DALA2025052704070

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 50,803 hours, 26,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:27D. CORRECTIVE ACTION: RESECURED EMERG LIGHT TRACK AT SEAT 27D. (0988303).
